# SDR DALA2023103008904

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 70,798 hours, 27,176 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 WHILE PERFORMING ER/A 595311-14AD FOUND DENT ON AFT CARGO FRAME STA 1420 LBL 29/1 INCH ABOVE STR 26. CORRECTIVE ACTION: REPAIRED DAMAGE DENT ON AFT CARGO FRAME STA 1420 LBL 29 1 INCH ABOVE S-26L PER B757-200 SRM. (0038854)
